# SDR USAA920080855

- Difficulty date: March 31, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - NR 9 SLAT HAS DELAMINATION AT I/B TRAILING EDGE CORNER (2.5" X 9.5") AND O/B TRAILING EDGE CORNER (4" X 15.75").  INSTALLED REPAIR IAW SRM 51-70-10.
